# SDR UIEA2020121502571

- Difficulty date: December 15, 2020
- Submitted: December 18, 2020
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 100,338 hours, 19,327 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rod
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE AFT STRUT INBOARD HYDRAULIC ACCESS PANEL HOLD OPEN ROD DAMAGED.  REMOVED AND REPLACED DAMAGED HOLD OPEN ROD AT NR 2 ENGINE AFT STRUT INBOARD SIDE ACCESS PANEL, PER B767-300 AMM 20-11-00-910-802.
